VOL. 16 · NO. 4 | Fall 1986
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 16 (4), (Fall 1986)
No abstract available
Articles
D. Lee
Rocky Mountain J. Math. 16 (4), 641-660, (Fall 1986) DOI: 10.1216/RMJ-1986-16-4-641
No abstract available
E.E. Posey, J.E. Vaughan
Rocky Mountain J. Math. 16 (4), 661-668, (Fall 1986) DOI: 10.1216/RMJ-1986-16-4-661
KEYWORDS: continuity, 26A15, 26A27, 26A30, 54C05, nowhere differentiable, proper (strict) local maxima and minima, local maxima and minima, first category
No abstract available
R. Lowen
Rocky Mountain J. Math. 16 (4), 669-684, (Fall 1986) DOI: 10.1216/RMJ-1986-16-4-669
No abstract available
Neil Hindman
Rocky Mountain J. Math. 16 (4), 685-702, (Fall 1986) DOI: 10.1216/RMJ-1986-16-4-685
No abstract available
Andrew Baker
Rocky Mountain J. Math. 16 (4), 703-716, (Fall 1986) DOI: 10.1216/RMJ-1986-16-4-703
KEYWORDS: 55R40
No abstract available
Ron C. Goolsby
Rocky Mountain J. Math. 16 (4), 717-726, (Fall 1986) DOI: 10.1216/RMJ-1986-16-4-717
KEYWORDS: 30C80, 30D60, 30D50, Bergman space, Bloch function, Normal function
No abstract available
G.W. Wasilkowski
Rocky Mountain J. Math. 16 (4), 727-750, (Fall 1986) DOI: 10.1216/RMJ-1986-16-4-727
No abstract available
Armengol Gasull, Sheng Li-Ren, Jaume Llibre
Rocky Mountain J. Math. 16 (4), 751-782, (Fall 1986) DOI: 10.1216/RMJ-1986-16-4-751
KEYWORDS: Quadratic system, chordal system, qualitative theory, Poincaré sphere
No abstract available
Jayakumar Ramanathan
Rocky Mountain J. Math. 16 (4), 783-790, (Fall 1986) DOI: 10.1216/RMJ-1986-16-4-783
No abstract available
P.M. Anselone, Lei Jin-gan
Rocky Mountain J. Math. 16 (4), 791-802, (Fall 1986) DOI: 10.1216/RMJ-1986-16-4-791
No abstract available
Jean-Pierre Rosay
Rocky Mountain J. Math. 16 (4), 803-804, (Fall 1986) DOI: 10.1216/RMJ-1986-16-4-803
No abstract available
Stephan C. Carlson, Charles Votaw
Rocky Mountain J. Math. 16 (4), 805-836, (Fall 1986) DOI: 10.1216/RMJ-1986-16-4-805
KEYWORDS: para-uniformity, para-proximity, 54D25, 54E05, 54E15, 54D30, $H$-closed extension
No abstract available
Jan de Vries
Rocky Mountain J. Math. 16 (4), 837-854, (Fall 1986) DOI: 10.1216/RMJ-1986-16-4-837
KEYWORDS: $G$-space, extensor, equicontinuous structure relation, injective object, compact convex set, almost periodic function on a flow
No abstract available
Index
Rocky Mountain J. Math. 16 (4), 855-858, (Fall 1986) DOI: 10.1216/RMJ-1986-16-4-855
No abstract available
Back to Top